标题:Comparison theorems for anticipated BSDEs with non-Lipschitz coefficients
作者:Zhang, Feng
作者机构:[Zhang, F]Shandong Univ Finance & Econ, Sch Math & Quantitat Econ, Jinan 250014, Peoples R China.
通讯作者:Zhang, F
通讯作者地址:[Zhang, F]Shandong Univ Finance & Econ, Sch Math & Quantitat Econ, Jinan 250014, Peoples R China.
来源:JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS
出版年:2014
卷:416
期:2
页码:768-782
DOI:10.1016/j.jmaa.2014.03.009
关键词:Anticipated backward stochastic differential equation; Comparison; theorem; Non-Lipschitz assumption
摘要:We study comparison theorems for one dimensional anticipated backward stochastic differential equations under one kind of non-Lipschitz assumption. In the results, the generator functions are allowed to contain the anticipated term of z, neither generator function needs to be necessarily monotone in the anticipated term of y, and the anticipated times of the anticipated terms of (y, z) in one generator function can differ from those in the other. (C) 2014 Elsevier Inc. All rights reserved.
收录类别:SCIE
资源类型:期刊论文
TOP